Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 539, NWS Norman, OK

July 11, 2020Alfalfa County, Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 11, 2020, 9:38 PM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2020, 9:38 PM CDT (02:38 UTC)
Expired
Jul 11, 2020, 10:45 PM CDT
In force
67 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alfalfa County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 34 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 6:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3027 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3027 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1789 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.7
Supercell composite
17.4

Open this sounding in Storm Lab

The text

As transmitted.

989 
WUUS54 KOUN 120238
SVROUN
OKC003-151-120345-
/O.NEW.KOUN.SV.W.0539.200712T0238Z-200712T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
938 PM CDT Sat Jul 11 2020

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Woods County in northwestern Oklahoma...
  Alfalfa County in northwestern Oklahoma...

* Until 1045 PM CDT.

* At 938 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southwest of Hardtner to 7 miles west of
  Ingersoll, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Alva, Cherokee, Jet, Burlington, Dacoma, Amorita, Byron, Lambert,
  Ingersoll, Great Salt Plains Lake, Driftwood, Capron, Waldron and
  Hopeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9811 3662 9811 3668 9876 3697 9896
      3700 9875
TIME...MOT...LOC 0238Z 269DEG 15KT 3693 9875 3678 9853 

HAIL...1.00IN
WIND...60MPH
 
$$

BRB
3 follow-up statements
623 
WWUS54 KOUN 120325
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1025 PM CDT Sat Jul 11 2020

OKC003-151-120345-
/O.CON.KOUN.SV.W.0539.000000T0000Z-200712T0345Z/
Woods OK-Alfalfa OK-
1025 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN WOODS AND ALFALFA COUNTIES...

At 1024 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Aetna to 4 miles west of Alva, moving
east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alva, Cherokee, Jet, Burlington, Dacoma, Amorita, Byron, Lambert,
Ingersoll, Great Salt Plains Lake, Driftwood, Capron, Waldron and
Hopeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9811 3662 9811 3668 9876 3697 9896
      3700 9875
TIME...MOT...LOC 0324Z 267DEG 32KT 3698 9897 3680 9875 

HAIL...0.88IN
WIND...60MPH
 
$$

BRB
166 
WWUS54 KOUN 120332
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1032 PM CDT Sat Jul 11 2020

OKC003-151-120345-
/O.CON.KOUN.SV.W.0539.000000T0000Z-200712T0345Z/
Woods OK-Alfalfa OK-
1032 PM CDT Sat Jul 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN WOODS AND NORTHWESTERN ALFALFA COUNTIES...

At 1032 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Aetna to 3 miles west of Alva, moving
east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Alva and Capron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9850 3668 9850 3671 9878 3697 9896
      3700 9875
TIME...MOT...LOC 0332Z 269DEG 15KT 3698 9895 3680 9873 

HAIL...<.75IN
WIND...60MPH
 
$$

BRB
936 
WWUS54 KOUN 120340 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1040 PM CDT Sat Jul 11 2020

OKC003-151-120350-
/O.EXP.KOUN.SV.W.0539.000000T0000Z-200712T0345Z/
Woods OK-Alfalfa OK-
1040 PM CDT Sat Jul 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODS AND
NORTHWESTERN ALFALFA COUNTIES WILL EXPIRE AT 1045 PM CDT...
             
The storms which prompted the warning have weakened below severe
limits, therefore the warning will be allowed to expire.  However
gusty winds are still possible with these thunderstorms.

LAT...LON 3700 9850 3668 9850 3671 9878 3697 9896
      3700 9875
TIME...MOT...LOC 0340Z 269DEG 15KT 3698 9892 3680 9870 

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:37 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 11, 7:37 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
737 PM CDT Sat Jul 11 2020

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 417 PM CDT Sat Jul 11 2020

As of 4PM, maximum temperatures at/near 107 deg F were observed
over western Oklahoma with widespread heat indices of 110 to 115
deg F. Per mesonet observations, the highest HI so far was 119 deg
F near the Red River, in Jefferson County. With temperatures
exceeding 100 deg F temperatures over western north Texas
tomorrow, a Heat Advisory has been issued for our TX counties
through 9PM tomorrow.

There is an Enhanced Risk of severe thunderstorms across north-
central Oklahoma this evening and tonight, extending as far south
as Kingfisher to Stillwater. Severe thunderstorms with large hail
up to 2 inches in diameter and damaging wind gusts of 60 to 80
mph are possible with storms in this area. Latest CAM runs
suggest a slightly later time frame for storm initiation over
north/northwest OK, with CI now anticipated in the 6-10PM time
frame. An extremely unstable air mass is present with mesoanalysis
MLCAPE values ranging from 4000 to 5000 J/kg over north-central OK
and 3000 to 4000 J/kg over northwest OK. The 18Z special
soundings at LMN and OUN indicate a very strong cap in place with
CIN values near -200 J/kg. However, with the approaching surface
boundary, change in topography over NW Oklahoma, and anticipated
cooling aloft (in associated with the shortwave), severe
thunderstorms are likely to develop late this evening over
northwest and north-central OK. Convection over central Oklahoma
seems less likely.

Thompson

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 320 PM CDT Sat Jul 11 2020

Upper level ridge over the SW CONUS will shift east and begin to
break down by midweek as a strong longwave trough tracks eastward
across Canada. The hottest day of the week appears to be Tuesday
with 850H temperatures prog'd to be up to 35C over western north
TX. Temperatures of 100 to 105 F are expected over much of the
area, with highs near 110 F over southwest OK and western north
TX. There is a slight chance for showers/thunderstorms late each
day from Sunday through Thursday (over NW/N Oklahoma) in
association with several embedded shortwaves traveling along the
periphery of the ridge.

Thompson

&&

.AVIATION...
(00Z TAFS)
Issued at 735 PM CDT Sat Jul 11 2020

Scattered thunderstorms will continue across northern Oklahoma.
Some of these storms will be severe with very strong winds and
hail. Have put the potential of strong winds and hail in the KPNC
and KWWR TAFs, and if this expansion south continues, may need to
amend KOKC and KOUN as well.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  74  95  73  96 /  40  20  10  10
Hobart OK         75 101  74 102 /  20  10  10   0
Wichita Falls TX  76 103  76 101 /  10  10  10   0
Gage OK           71  96  70 101 /  40  10  20   0
Ponca City OK     72  92  70  94 /  80  10  10  10
Durant OK         75 100  75  97 /  30  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Excessive Heat Warning until 9 PM CDT this evening for
     OKZ006>008-011>013-017>020-023>032-035>048-050>052.

     Heat Advisory until 9 PM CDT this evening for OKZ004-005-009-010-
     014>016-021-022-033-034.

TX...Excessive Heat Warning until 9 PM CDT this evening for
     TXZ083>090.

     Heat Advisory until 9 PM CDT Sunday for TXZ083>090.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...26
Hazardous weather outlook, Jul 11, 8:27 PM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
827 PM CDT Sat Jul 11 2020

OKZ004>048-050>052-TXZ083>090-130130-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
827 PM CDT Sat Jul 11 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Saturday evening and overnight...

.Thunderstorms...
There is an Enhanced Risk for severe thunderstorms this evening
across north-central and central Oklahoma, generally northeast of
a line extending from Woodward to Chickasha to Ada to Atoka. This
Enhanced Risk includes Enid, Ponca City, Stillwater, Seminole and
the Oklahoma City metro area.

A Slight Risk extends farther west and south, generally northeast
of a line from Erick to Lawton to Marietta.

Hail to the size of baseballs and wind gusts of 80 mph will be
the main hazards in the Enhanced Risk area, while damaging wind
gusts of 60 to 80 mph and golfball size hail will be the primary
hazard in the slight risk area.

Severe storms will continued to develop and expand over northern
and central Oklahoma this evening. There storms may develop into a
storm complex and move southeast with strong winds and hail.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
northern Oklahoma should prepare for severe weather operations
this evening and perhaps overnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorms are possible late Sunday and early Monday and again
late Tuesday and early Wednesday. Most of these would occur across
northern and central Oklahoma.

.Heat...
Very hot conditions will exist Monday and Tuesday.

.Fire Weather...
Elevated fire weather conditions will occur Monday and Tuesday in
western Oklahoma and adjacent parts of northern Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jul 11, 7:58 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             MOORELAND               36.44N 99.21W
07/11/2020  E0.75 INCH       WOODWARD           OK   PUBLIC

&&
Local storm report, Jul 11, 8:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             2 E ENID                36.41N 97.83W
07/11/2020  E2.00 INCH       GARFIELD           OK   TRAINED SPOTTER

            TIME ESTIMATED.

0848 PM     HAIL             LAVERNE                 36.71N 99.90W
07/11/2020  E1.00 INCH       HARPER             OK   FIRE DEPT/RESCUE

&&
Local storm report, Jul 11, 9:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     1 SSW CHEROKEE          36.74N 98.36W
07/11/2020  M58 MPH          ALFALFA            OK   MESONET

            OKLAHOMA MESONET STATION NEAR CHEROKEE.

&&
Local storm report, Jul 11, 9:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             1 N HILLSDALE           36.58N 97.99W
07/11/2020  E1.00 INCH       GARFIELD           OK   EMERGENCY MNGR

&&
Local storm report, Jul 11, 9:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
920 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             ALABASTER CAVERNS STATE 36.70N 99.15W
07/11/2020  E1.75 INCH       WOODWARD           OK   PUBLIC

            TIME ESTIMATED.

&&
Local storm report, Jul 11, 9:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CDT SAT JUL 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             POND CREEK              36.67N 97.80W
07/11/2020  E0.88 INCH       GRANT              OK   EMERGENCY MNGR

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:09 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble36 min
Jul 11, 7:22 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Jul 11, 7:24 PM CDTSpecial Weather StatementOUNMajor21 min
Jul 11, 7:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Major, Woods48 min
Jul 11, 7:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Major31 min
Jul 11, 7:29 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward46 min
Jul 11, 7:43 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne32 min
Jul 11, 7:59 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward31 min
Jul 11, 8:06 PM CDTSevere Thunderstorm WarningOUNEllis, Harper39 min
Jul 11, 8:08 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble, Payne52 min
Jul 11, 8:11 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward49 min
Jul 11, 8:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major20 min
Jul 11, 8:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble51 min
Jul 11, 8:29 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward46 min
Jul 11, 8:36 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble24 min
Jul 11, 8:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods49 min
Jul 11, 8:44 PM CDTSevere Thunderstorm WarningOUNHarper46 min
Jul 11, 8:49 PM CDTSevere Thunderstorm WarningOUNGrant26 min
Jul 11, 8:51 PM CDTSevere Thunderstorm WarningOUNKay, Noble24 min
Jul 11, 8:57 PM CDTSevere Thunderstorm WarningOUNWoods48 min
Jul 11, 9:00 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble45 min
Jul 11, 9:05 PM CDTAreal Flood AdvisoryOUNWoods, Woodward3 hr
Jul 11, 9:10 PM CDTSevere Thunderstorm WarningOUNNoble50 min
Jul 11, 9:13 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant32 min
Jul 11, 9:15 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant30 min
Jul 11, 9:25 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble50 min
Jul 11, 9:29 PM CDTSevere Thunderstorm WarningOUNHarper, Woods46 min
Jul 11, 9:43 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant48 min
Jul 11, 9:51 PM CDTSevere Thunderstorm WarningOUNKay53 min
Jul 11, 10:01 PM CDTSevere Thunderstorm WarningOUNNoble59 min
Jul 11, 10:05 PM CDTSevere Thunderstorm WarningOUNWoods40 min
Jul 11, 10:10 PM CDTSevere Thunderstorm WarningOUNPayne65 min
Jul 11, 10:16 PM CDTSpecial Weather StatementOUNMajor29 min
Jul 11, 10:20 PM CDTSevere Thunderstorm WarningOUNBlaine40 min
Jul 11, 10:48 PM CDTSpecial Weather StatementOUNAlfalfa27 min
Jul 11, 11:00 PM CDTSpecial Weather StatementOUNCanadian30 min
Jul 11, 11:02 PM CDTSpecial Weather StatementOUNLincoln28 min
Jul 11, 11:11 PM CDTSpecial Weather StatementOUNAlfalfa34 min
Jul 11, 11:14 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Kingfisher31 min
Jul 11, 11:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma57 min
Jul 11, 11:36 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole39 min
Jul 11, 11:45 PM CDTSpecial Weather StatementOUNAtoka45 min
Jul 11, 11:50 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady, McClain25 min
Jul 12, 12:06 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Murray, Oklahoma and 3 more39 min
Jul 12, 12:37 AM CDTSevere Thunderstorm WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 2 more38 min
Jul 12, 12:41 AM CDTSevere Thunderstorm WarningOUNCarter, Cleveland, Coal, Garvin, Hughes, Johnston and 5 more49 min
Jul 12, 1:15 AM CDTSevere Thunderstorm WarningOUNBlaine, Major, Woods45 min
Jul 12, 1:18 AM CDTSpecial Weather StatementOUNCotton, Jackson, Stephens, Tillman27 min
Jul 12, 1:20 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more55 min
Jul 12, 1:30 AM CDTSpecial Weather StatementOUNKingfisher, Oklahoma45 min
Jul 12, 1:37 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma38 min
Jul 12, 1:44 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love61 min
Jul 12, 1:54 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major, Woods66 min
Jul 12, 1:59 AM CDTSpecial Weather StatementOUNComanche31 min
Jul 12, 2:11 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Johnston, Love, Marshall49 min
Jul 12, 2:14 AM CDTSevere Thunderstorm WarningOUNOklahoma46 min
Jul 12, 2:18 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher42 min
Jul 12, 2:22 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche53 min
Jul 12, 2:41 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma31 min
Jul 12, 2:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher18 min
Jul 12, 2:56 AM CDTSpecial Weather StatementOUNBryan49 min
Jul 12, 3:05 AM CDTSpecial Weather StatementOUNCleveland25 min
Jul 12, 3:16 AM CDTSpecial Weather StatementOUNGrady29 min
Jul 12, 3:21 AM CDTSpecial Weather StatementOUNGrady24 min
Jul 12, 3:52 AM CDTSpecial Weather StatementOUNJefferson, Stephens23 min
Jul 12, 4:06 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Murray39 min
Jul 12, 5:36 AM CDTSpecial Weather StatementOUNJackson, Tillman54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.